# SDR UALA2011011000127

- Difficulty date: January 8, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,532 hours, 12,347 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hys System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK FOUND OVER RT MLG COMING FROM WING LEADING EDGE.  LEAK AT ANTI-SKID SHUTTLE VALVE MODULE.  SECURED LINE AT 'B' NUT, PRESSURIZED SYSTEM.  NO LEAKS.  ANOTHER HYD LEAK COMING FROM LEFT MAIN GEAR BREAK LINE.  F1 BRAKE PRESSURE TUBE ASSY FOUND BUSTED DUE CHAFING.  REPLACED TUBE ASSY PER AMM.  TIGHTENED TUBE BRACKET.  OPS CHK GOOD, NO LEAK.  ANOTHER HYD LEAK COMING FROM LEFT MAIN GEAR BREAK LINE. F1 BRAKE PRESSURE TUBE ASSY FOUND BUSTED DUE CHAFFING. REPLACED TUBE ASSY PER AMM. TIGHTENED TUBE BRACKET. OPS CHK GOOD, NO LEAK.
